# SDR AALA20030400

- Difficulty date: April 2, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 9G INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT WIRE CONNECTOR AT 9G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
